# SDR DALA2015072604714

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE INTERCOSTAL BETWEEN LONGERONS 27-28L. BS 1309 - 1322.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-3, PAR 14 AND 21.
